RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2014, том 18, выпуск 2, страницы 250–267 (Mi adm494)  

RESEARCH ARTICLE

A geometrical interpretation of infinite wreath powers

Vahagn H. Mikaelian

Department of Applied Mathematics, Yerevan State University

Аннотация: A geometrical construction based on an infinite tree graph is suggested to illustrate the concept of infinite wreath powers of P. Hall. We use techniques based on infinite wreath powers and on this geometrical constriction to build a 2-generator group which is not soluble, but in which the normal closure of one of the generators is locally soluble.

Ключевые слова: 2-generator groups, soluble groups, locally soluble groups, wreath products, infinite wreath products, graphs, automorphisms of graphs.

Полный текст: PDF файл (434 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 20E08, 20E22, 20F16
Поступила в редакцию: 05.05.2013
Исправленный вариант: 05.12.2014
Язык публикации: английский

Образец цитирования: Vahagn H. Mikaelian, “A geometrical interpretation of infinite wreath powers”, Algebra Discrete Math., 18:2 (2014), 250–267

Цитирование в формате AMSBIB
\RBibitem{Mik14}
\by Vahagn~H.~Mikaelian
\paper A geometrical interpretation of infinite wreath powers
\jour Algebra Discrete Math.
\yr 2014
\vol 18
\issue 2
\pages 250--267
\mathnet{http://mi.mathnet.ru/adm494}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3352711}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm494
  • http://mi.mathnet.ru/rus/adm/v18/i2/p250

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:118
    Полный текст:43
    Литература:22
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021